Research

On nonexistence of Baras-Goldstein type for higher-order parabolic equations with singular potentials


Reference:

Galaktionov, V. A. and Kamotskiy, I. V., 2010. On nonexistence of Baras-Goldstein type for higher-order parabolic equations with singular potentials. Transactions of the American Mathematical Society, 362 (8), pp. 4117-4136.

Related documents:

[img]
Preview
PDF (TransAMS_362_8_4117.pdf) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (338kB) | Preview

    Official URL:

    http://dx.doi.org/10.1090/S0002-9947-10-04855-5

    Details

    Item Type Articles
    CreatorsGalaktionov, V. A.and Kamotskiy, I. V.
    DOI10.1090/S0002-9947-10-04855-5
    DepartmentsFaculty of Science > Mathematical Sciences
    Publisher StatementTransAMS_362_8_4117.pdf: First published in Transactions of the American Mathematical Society in volume 362, number 8, 2010, published by the American Mathematical Society
    RefereedYes
    StatusPublished
    ID Code20239
    Additional Informationparabolic equations with singular potentials, Hardy inequality, nonexistence, regular approximations, oscillatory solutions

    Export

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...